# SDR CA020411008

- Difficulty date: April 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna A150K
- Engine: Cont O200A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320041
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, 043200161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET WAS FOUND TO BE CRACKED. AIRCRAFT IS BEING REBUILT AFTER AN ACCIDENT.
